Has anyone had any side effects like a darkening of your skin on your hands or face? Or have you had any type of change in your skin anywhere? If so how long were you on the medication when it appeared?
Hello rvnew. I realize its been sometime since you asked your question. I checked through several sources that I use and could not find anything close to what you are asking. The best I can offer you as a answer is that you are/were having a allergic reaction to the Zyprexa. Its a logical answer and very likely what has occured. Hope you are doing well. Best of wishes to you, pledge
- Zyprexa Information for Consumers
- Zyprexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyprexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 2 answers
Posted 19 Jul 2010 • 3 answers
Posted 23 Nov 2011 • 2 answers
Posted 17 Feb 2012 • 2 answers
Posted 31 May 2018 • 2 answers